# SDR GTIA000236

- Difficulty date: June 27, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - FLT 541 - AFT OVERWING EMERGENCY LIGHTS INOP.  FOUND 1 BAD BATTERY AT PACK B5-25.  REMOVED AND REPLACED BATTERY.  OPS CHECK GOOD PER DC9 MM 33-53-0.  (M)
